# SDR IPXA11564918

- Difficulty date: February 21, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 26,646 hours, 17,926 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Chafed
- Location: Nr 8 Slat
- Component: Slat
- Component part number: 114N4173
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C2, NR 8 SLAT LWR T/E IS CHAFED 34-36" OTBD FROM INBD END.  CHAFED, OUT-OF-LIMITS, REMOVED DAMAGED SKIN AND CORE, INSTALLED FABRICATED CORE AND DOUBLER IAW SRM 51-70-10-2R AND SRM 57-43-02-1A-1.
